# SDR AT9900686

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 353-477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT HAND O/B UPPER TRAILING EDGE PANEL XRS353-XRS477 WAS CORRODED AND DELAMINATED.  REPAIRED RIGHT HAND WING O/B UPPER TRAILING EDGE, INSTALLED NEW CORE INNER DOUBLER SKIN IAW TIMCO EO 99-1235 REV IR DATED 990901.
